How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gehring Your Own Question
Dr. Gehring
Dr. Gehring, Board Certified MD
Category: Medical
Satisfied Customers: 24655
Experience:  Private Practice for 20 years.Specialized in emergency care, psychosomatic diseases,sexual medicine, acupuncture.
61885400
Type Your Medical Question Here...
Dr. Gehring is online now

Had green in my poo thismorning , what can this mean ?? Have

Resolved Question:

Had green in my poo thismorning , what can this mean ?? Have not eating no greens to make it this way, but I have started taking alovera tablets about a week ago , Have had some intergestion problems which the doctor but me on omoprozel for about a month now.
But quiet worried about the green poo .
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Gehring replied 1 year ago.
HI there, I am Dr. Hoellering and pleased to help you with your question.Aloe vera supplements contain chlorophyll which colours leaves green... And your stools, too. So your tablets are most possibly responsible for the green coulor. Please don't overdose the supplements and stop in case you develop diarrhea.Your gastric problems can't be responsible for a change of stool colour. Bile can, which is excretes into your large intestines. If the transit time of your stool is quite short, there may be a rest of it seen in your stool. There is no reason to worry in any case.
Expert:  Dr. Gehring replied 1 year ago.
Please feel free to answer me in case something is not quite clear yet!
Customer: replied 1 year ago.
Hello Doctor Hoellering.
Thank you for your response but I have been taking the tablets for about a week now just checking wouldn't it have turned my poo green before now ?? But just to double check with you green poo is not something to worry about ?. By the way it wasn't runny just normal .
Expert:  Dr. Gehring replied 1 year ago.
It takes a while till the tablets you eat end up in your stool, and in the beginning there was enough brown stool left over to make the green one disappear in it.Without diarrhea or abdominal cramps there is absolutely nothing to worry about!
Dr. Gehring and other Medical Specialists are ready to help you